Moroccan Journal of Algebra and Geometry with Applications

Latest articles

Extension of star-operation

Elmakki Ahmed\,^1 and Taha Eddhay\,^2 
^1\,Department of Mathematics, Faculty of Sciences, Monastir, Tunisia.
^2\,Preparatory Institute for Engineering Studies, Gafsa, Tunisia.

Pages 36-44 | Received 19 June 2023, Accepted 22 September 2023, Published 30 June 2024

Abstract

Let D be an integral domain, * a star operation on D and S a multiplicative subset of D. In this paper, we generalize the notion of *-ideals (resp, *-invertible) of D, by introducing the concept of S*-ideals (resp, S*-invertible) of D. A fractional ideal of D is called S*-ideals (resp, S*-invertible) if there exists an s\in S such that sI^*\subseteq I\subseteq I^* (resp, if there exists an s\in S and a fractional ideal J of D such that sD \subseteq (IJ)^* \subseteq D). We investigate many proprieties and characterizations of the notion S*-ideals (resp, S*-invertible).

Keywords:  *-operation, S*-ideals, S*-invertible.

MSC numbers: 13G05, 13A15

Downloads: Full-text PDF